# SDR AALA201912099038

- Difficulty date: December 9, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 61,525 hours, 23,319 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Part serial: 2203
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 58,324 hours, 21,865 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS DURING COMPLIANCE OF OPS CHECK EPSU, FOUND L3 UNIT FAULT. REMOVED AND REPLACED L3 EPSU UNIT AND EMERGENCY BATTERY IAW AMM 33-51-38. OPS CHECK OK.
